# SDR UIEA2012101000460

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,292 hours, 14,805 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMS MESSAGE "FUEL DISAGRE-PROG 2" TOTALIZER 32.4 CALCULATED 36.4 AT T/O +9+14 HOURS.  NO FUEL LEAK AND ACCOMPLISHED QRH PROCEDURE (FUEL TEMP -31) (SYS IS OK IAW NOTE 2 OF FIM 28-41 FAULT TREE 838 CONFIG 3 BOX 1 AND BOX 21. NOTE STATES: INITIAL FUEL LOAD GREATER THAN 119000 POUNDS, BOX 1 STATES DIFFERENCE BETWEEN TOTALIZER AND CALCULATED LESS THAN 4,500, BLOCK 21. THE SYS IS OK)
